Green Energy Industry Site Tours March 26 2025



Time	Timing	Details	Responsibility
8am	30 mins	TEL Staff and Detour Buses to arrive at The Ville ready for 8:30am departure	TEL Staff and Detour Buses
8:30am		Depart The Ville Precinct and begin journey to The Port of Townsville	Detour Buses
8:40am		Arrival at The Port of Townsville	
8:45am	30 mins	Commencement of Port of Townsville Tour	
9:15am	30 mins	Morning Tea break in The Port Admin Building	TEL Staff
9:45am		 Depart The Port of Townsville Begin journey to Powerlink Experience Centre 	Detour Buses
10am	30mins	 Arrival at Powerlink Experience Centre <i>Tour of Experience Centre to begin</i> 	
10:30am		 Depart Powerlink Experience Centre Begin journey to TAFE Bohle Campus 	
11am	1hr	 Arrive at TAFE Bohle Campus Walkthrough of Hydrogen and Renewable Energy Training Facility and EV Labs on site 	
12pm		Tour of TAFE Bohle Campus concludesJourney back to The Ville Precinct begins	Detour Buses
12:30pm		Arrival at The Ville PrecinctTour concludes	Detour Buses
		End of Green Energy Industry Site Tours	